# SDR TSAA9833545

- Difficulty date: September 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N805AL
- Make and model: Boeing 737-2M6C
- Aircraft serial: 21809
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Dent
- Location: Bs 857
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT NOTED AROUND RIVET AT BS 857 ALONG STRINGER 19R A/Y RATIO =.75/.048=15625.  INSTALLED FABRICATED INTERCOSTAL AND REPAIRED IAW SRM 53-30-3.  AIRCRAFT RETURNED TO SERVICE.  (M)
